# SDR SIMA20201209001

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 14,758 hours, 9,518 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 LP VIBRATION 4.0 IN FLIGHT.  C/A: PERFORMED RT ENGINE FAN BLADES AND PINS-N1 VIB TROUBLESHOOTING, IAW WORK CARD EA72-00-00-012.  OPERATIONAL CHECK GOOD.
